EconPapers    
Economics at your fingertips  
 

Exponential Extinction of Nicholson's Blowflies System with Nonlinear Density-Dependent Mortality Terms

Wentao Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

This paper presents a new generalized Nicholson’s blowflies system with patch structure and nonlinear density-dependent mortality terms. Under appropriate conditions, we establish some criteria to guarantee the exponential extinction of this system. Moreover, we give two examples and numerical simulations to demonstrate our main results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/302065.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/302065.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:302065

DOI: 10.1155/2012/302065

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:302065